# SDR SWAA2025102925288

- Difficulty date: October 17, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 37,366 hours, 18,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER ASSIST HANDLE LOOSE.  SECURED ASSIST HANDLE ON L1 DOOR LINER UPPER IAW B737NG AMM 52-11-31-400-802, SUBTASK 52-11-31-020-011;
